# SDR FDEA201902200458

- Difficulty date: February 20, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 61,097 hours, 15,365 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 620 30-20  3106 20FEB19  DTW  OPEN  U  LOGPAGES:2198834  ENG ANTI-ICE SELECTED INFLIGHT. GOT A ENG 2 ANTI-ICE OFF SHGN 20FEB19 16:18 DTW AS PERCAUTION REMOVED AND REPLACED THE NR 2 ENGINE ANTI ICE DET UNIT PER MM 30-22-10-4. OPS CHECKS GOOD.
